# SDR 9622369609

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Amplifier
- Part number: 94840213
- Condition: Malfunctioned
- Location: E/E Compartment
- Part time: 36,691 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION SYSTEM FAILED AFTER TAKEOFF.  OUTFLOW VALVE WENT FROM FULL OPEN TO FULL CLOSED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CABIN PRESSURE AMPLIFIER, OPERATIONAL CHECK NORMAL.
